# SDR CALA2017071002163

- Difficulty date: July 10, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N23708
- Make and model: Boeing 737724
- Aircraft serial: 28769
- Aircraft time: 61,637 hours, 21,333 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3088301
- Part serial: 3490
- Condition: Damaged
- Location: R2 Door
- Part time: 57,963 hours, 20,085 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE HAS DAMAGE AND DISBONDING AT SLIDE SEAM UNDER PRESSURE GAUGE.  REMOVED AND REPLACED THE R2 DOOR SLIDE PACK IAW AMM 25-66-01-400-801.
